# SDR ASAA2016011014718

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,403 hours, 9,575 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Nr 2 Fire Detect
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FIRE TEST NR 2 ENGINE FIRE TEST FAILED.  ACFT GROUNDED. PERFORMED NR 2 ENGINE/APU FIRE DETECTION MODULE BITE PROCEDURE, REF FIM 26-10, TASK 801. NO FAULTS FOUND. ACCOMPLISHED LOW DETECTORS RESISTANCE, REF FIM 26-10, TASK 810.  FOUND M1757 UPPER FAN DETECTOR WITHIN RESISTANCE LIMITS OF 5921 OHMS.  FURTHER INSPECTION FOUND DETECTOR M1759 HAD LOOSE HW.  TIGHTENED AS REQUIRED.  PERFORMED DETECTOR OPS TEST REF AMM 26-11-00.  SYS CHECKS NORMAL.
